# SDR SWAA2022021164585

- Difficulty date: January 26, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,757 hours, 34,590 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 192F MARKER BEACON ANTENA AREA LOWER FUSELAGE A T LOWER FUSELAGE ; 2022-011546 / [01] TOOL USED CALIPER P/N 500-464 S/N 15331932 DUE DATE 26/OCT/22; [02] TOOL USED SCALE P/N CL5000 S/N AE-37099 DUE DATE 16/AUG/22; [03] TOOL USED HOT BONDER HCS9000-AV S/N 18164925 DUE DATE 16/JAN/23; [04] REPAIRED ACCESS PANEL 192F MARKER BEACON ANTENA AREA LOWER FUSELAGE. AS PER B737-700 SRM 51-70-14-2R-4 REPAIR 4. SEE INDIVIDUAL SINGOFFS BELOW.; [05] ENTRY ERROR ON CORRECTIVE ACTIONS 4.  THE CORRECTIVE ACTIONS IS: REPAIRED ACCESS PANEL 192F MARKER BEACON ANTENNA AREA LOWER FUSELAGE. AS PER B737-700 SRM 51-70-14-2R-4 REPAIR 4. SEE INDIVIDUAL SINGOFFS BELOW.; [06] JOB TASK COMPLETED.
